# SDR 9617151158

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- Engine: Pwa JT9D20J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 1 ENGINE EGT WENT ABOVE RED LIMIT LINE FOR ABOUT THREE SECONDS.  THE ENGINE WAS THEN SHUTDOWN WHILE STILL IN REVERSE AND A/C TAXIED TO GATE WITHOUT FURTHER INCIDENT.  PERFORMED ENGINE OVER TEMPERATURE INSPECTION AND NO DISCREPANCIES WERE FOUND.  ENGINE RUNUP CHECK WAS NORMAL AND A/C RETURNED TO SERVICE.
